Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Feeling hot
Sep 1, 2002

I feel really hot right after I eat. I can't tell if its certain foods or if it has something to do with being just after my medications.

The sudden heat bursts make it really hard to be anywhere that is even remotely warm, and even in cold rooms its scary.

I'm currently taking Trizivir.

Response from Dr. Henry

I have occasionally had HIV+ patients report that observation to me. In the absence of a thyroid or blood sugar abnormality I usually can't solve the riddel of what is causing that. Some patients may react to a component of Trizivir in unusual ways. If the problem persists then switching the meds around to see if the problem improves may be worth trying on a trial basis (i.e. D4t for Azt or 3TC for AZT or 3TC or a NNRTI for abacavir). KH



Previous
thyroid/low basal temperature
Next
sustiva depression?

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement